# SDR ASAA0580248

- Difficulty date: May 9, 2005
- Submitted: July 8, 2005
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114063
- Condition: Dented
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OKC - FOUND DURING C-CHECK, FUSELAGE SKIN HAS DENT AT STATION 211 BELOW 14R.  RECONDITIONED SKIN AND INSTALLED DOUBLER.  (M)
